# SDR ASAA2014052207909

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,925 hours, 7,639 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  FMC DISAGREE DISPLAYED IN SCRATCH PAD AND BOTH NAV DU'S.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED SUCCESSFULLY, OPS NORMAL.
